# SDR DALA1136783707

- Difficulty date: May 26, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 36,153 hours, 15,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A7503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR SUPPORT AT STA 727D+6 RBL 3 HAS LIGHT CORROSION NEAR FASTENER HOLES.  REPAIRED FLOOR SUPPORT BS 727D+6 RBL 3 IAW ER/A 492942-14 REV ORIG.
